# SDR SWIA202055561

- Difficulty date: November 23, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 36,124 hours, 26,338 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Cleat
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1015 STGR 25R CORNER CLEAT CORRODED, AS MARKED.  C-CHECK RO 1/17/2021.  REMOVED CORROSION ON CLEAT, REF CRJ700 SRM 51-21-06-001-001-A01.  MECHANICALLY MEASURED REMAINING THICKNESS.  CLEAT IS OUT OF LIMITS, PER CRJ700 SRM 53-61-03-001-003-A01.  REMOVED AND REPLACED CORNER CLEAT AT FS 1015 STGR 25R, REF MM670-36062, REV NC AND CRJ700 SRM 51-42-06-001-001-A01.  SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
